# SDR EVCA20220304001

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N886AE
- Make and model: Bell 206L-4
- Aircraft serial: 52486
- Aircraft time: 2,586 hours, 4,606 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Resistor
- Part number: S6104EC2
- Part serial: NA
- Condition: None
- Location: Aft Blower
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

UPON ACFT START UP WITH INCREASED THROTTLE, HEAVY SMOKE BUILD UP IN THE CABIN COMING FROM AFT A/C VENTS.
FOUND AFT BLOWER MOTOR HIGH/LOW RESISTOR ASSEMBLY OVERHEATING.
